# SDR QXEA0100260

- Difficulty date: March 11, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 33,851 hours, 41,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: XB864041
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-12B CHAIR PROXIMITY LIGHT FELL OFF.  REMOVED AND REPLACED SEAT 12B EMERGENCY EXIT ARROW LIGHT, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
